# SDR USAA991172

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 1460
- Part time: 46,040 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-3 CHECK VISUAL INSPECTION, FOUND A ..5 INCH CRACK AT STATION 1460 STRINGER 2R AND STRINGER 3R TIE CLIP. REPLACED TIE CLIP PER SRM 51-10-02.  (M)
